# SDR SCNA20201007091

- Difficulty date: September 14, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD CARGO BAY CORROSION ON INTERCOSTALS UNDER LEFT CARGO FLOOR Z CHANNEL STA 500B-500C LBL 25 WL 160 NEAR SCREW HOLES, MARKED.  REMOVED FWD CARGO BAY INTERCOSTAL UNDER LEFT CARGO FLOOR 2 CHANNEL BS 500B-500C LBL 25.  LOCATED AND DRILLED NEW INTERCOSTAL AND INSTALLED, IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DWG 143A7505 81142U.
